# SDR UPS03841548

- Difficulty date: November 3, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 82,850 hours, 25,218 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 46519081
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STATION 230 LONGERON 18R SPLICE IS BROKEN.  REMOVED, FABRICATED AND REPLACED FITTING IAW DWG 4651908,AND SRM 51-1-20D
